A monopole metric

H W Braden, P M Sutcliffe

Research output: Contribution to journalArticlepeer-review

Abstract

We calculate explicitly in terms of complete elliptic integrals the metric on the moduli space of tetrahedrally-symmetric, charge four, SU(2) monopoles. Using this we verify that in the asymptotic regime the metric of Gibbons and Manton is exact up to exponentially suppressed corrections.

Original languageEnglish
Pages (from-to)366-373
Number of pages8
JournalPhysics Letters B
Volume391
Issue number3-4
Publication statusPublished - 16 Jan 1997

Keywords

  • BPS MONOPOLES
  • MODULI SPACE

Cite this